# SDR 97UAL900661

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING IN FIRST CLASS AND FIRST TWO ROWS IN COACH INOP.  REPLACED FWD PWR SUPPLY AND INSTALLED NEW BATTERY PACK, OPS CHECKED OK.
